# SDR ZW0A0304801

- Difficulty date: May 13, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 11,110 hours, 6,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 200200001SMI
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EGRESS LAMPS WERE INOPERATIVE AT THE FLOOR BETWEEN FIRST CLASS AND COACH.  REPLACED ONE LAMP, REPLACED ONE COVER, AND RE-INSERTED LAMP AT ROW 5.  CHECK-C 6-7-02 STL.
